# SDR HEEA967430

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Condition: Failed
- Location: Cockpit Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT WORK. REPLACED HEADERS J302, J306, J307 AND APPLIED HUMISEAL TO HEADERS FOR CORROSION CONTROL.  REPLACED CRACKED RESISTOR R339 AND CRACKED SPACER FOR BNC.  REPLACED BROKEN HEX NUT ON POWER SUPPLY AND INSTALLED MISSING WASHER, NUT AND SPACER.  TESTED.BENCH CHECK GOOD.
